# SDR GTIA2024070938219

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 6,717 hours, 2,823 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH F/AS REPORTED SMELL IN CABIN FOR APPROX 2 MIN-TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A UNABLE TO DUPLICATE CABIN ODOR AT THIS TIME. A/C OK TO CONTINUE SERVICE. MOC # 69159
